# SDR SWAA002114

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 53,960 hours, 57,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 612825
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER PACK PER MM.
